# SDR SWAA2024092023512

- Difficulty date: August 7, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK LT AND RT SIDE AT AFT GALLEY AREA (2 EA) 2024-503824<[01] REPLACED LOWERED CEILING PANEL BATTERY PACK LT AND RT SIDE AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 33-51-06-960-805  SEE INDIVIDUAL SIGN OFF BELOW;[02] JOB COMPLETED AND TEST IS OK; SEE INDIVIDUAL SIGN OFF BELOW
